# SDR ARWA9607001

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM ATL, GEAR NOT LATCHED.  LIGHT CAME ON, RECYCLED GEAR AND NOW GEAR AND DOOR LIGHT ON.  DIVERTED TO MIAMI.  TROUBLESHOT, FOUND RT MLG UPLATCH SWITCH BAD.  REMOVED AND REPLACED SWITCH I.A.W. 32-30-00.  OPS CHECKED NORMAL ON GEAR SWING, RETURN ACFT TO SERVICE.
